# SDR RAIA201605260001

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 37,445 hours, 21,811 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED IN FLIGHT, LOST MANUAL PRESSURIZATION CONTROL AT 28,000 FT. INSPECTED AND FOUND BLOWN COUPLING ON PACK 2.  RESECURED COUPLING AND PERFORMED PRESURIZSATION CHECK.  PRESSURE CHECK GOOD.
